# SDR 07FDEA00283

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON INNER SKIN BETWEEN C55/56 BETWEEN STRINGER 55/56 RT AND 55/56 LT, AND CORROSION ON STRINGER 45 RT BETWEEN C57.3-58 AND STRINGER 51 LT BETWEEN C57.3-58. REPAIR WAS PERFORMED IAW RAS/DATLS/0003480/2006 ISS.A (CORROSION REWORK), APPROVED BY EA 6-5316-103387.
